Next Article in Journal
Optimal Restricted Designs for the Inverse Gaussian Mean
Previous Article in Journal
Numerical Simulation Study on the Flow Field Out of a Submerged Abrasive Water Jet Nozzle
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2013, 18(2), 84-93; doi:10.3390/mca18020084

Some I-Convergent Sequence Spaces of Fuzzy Numbers Defined by Infinite Matrix

Department of Mathematics, Istanbul Commerce University, Üsküdar-İstanbul, Turkey
Published: 1 August 2013
Download PDF [406 KB, uploaded 4 March 2016]

Abstract

In this paper we introduce and study some new sequence spaces of fuzzy numbers defined by I-convergence using the sequences of Orlicz functions, infinite matrix. We study some basic topological and algebraic properties of these spaces. Also we investigate the relations related to these spaces.
Keywords: ideal; I -convergent; infinite matrix; Orlicz function; fuzzy number ideal; I -convergent; infinite matrix; Orlicz function; fuzzy number
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Savaş, E. Some I-Convergent Sequence Spaces of Fuzzy Numbers Defined by Infinite Matrix. Math. Comput. Appl. 2013, 18, 84-93.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top